# SDR 9JLA202012098159

- Difficulty date: November 21, 2020
- Submitted: December 9, 2020
- Operation: Air carrier
- Aircraft: N831HS
- Make and model: Cessna 525B
- Aircraft serial: 525B0216
- Aircraft time: 3,847 hours, 3,233 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Acm
- Condition: Malfunctioned
- Location: Cabin Temp
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE FLIGHT CREW REPORTED THAT THE ENVIRONMENTAL AIR TEMP WAS RUNNING VERY COOL DESPITE SELECTING TEMP CONTROLLER TO "HOT".  THE MAINTENANCE VENDOR TROUBLESHOT AND CHECKED THE CABIN AND DUCT TEMP SENSOR RESISTANCE, PERFORMED TEMP SELECT AUTO SWITCH TEST AND PERFORMED WIRING CHECKS WITH NO DEFECTS NOTED.  CABIN AND COCKPIT HEAT OPERATIONS CHECKS GOOD.  AIRCRAFT WAS RETURNED TO SERVICE.
